# SDR 2007UALA02186

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 20,807 hours, 8,160 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT GUIDANCE LIGHT AT 1B MISSING.  REPLACED LIGHT ASSEMBLY.
